# SDR USAASB99180

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Failed
- Location: E/E Compt
- Part time: 39,611 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2612 - DURING TAKEOFF AND CLIMB-OUT FROM BWI, CAPTAIN REPORTED HE LOST NR 1 AIR DATA COMPUTER AND WINDSHEAR WARNING WAS GOING OFF.  PRESSURIZATION WAS LOST IN AUTOMODE AND REGAINED BY SWITCHING OVER TO STANDBY MODE.  CAPTAIN PLACED FLIGHT IN HOLDING PATTERN AT 8,000 FEET AND LET FIRST OFFICER FLY ACFT WHILE TRYING TO DETERMINE PROBLEM.  CAPT DECLARED AN EMERGENCY AND ELECTED TO RETURN TO BWI.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINT REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER.  OPER CHECK NORMAL.  RAN ENGINE AND CHECKED ELECTRICAL BUSSES.  NO FAULTS NOTED.  REPLACED POWER MANAGEMENT SYS COMPUTER (P/N 4050730-921) FOR FAILING TEST.  BITE CHECK NORMAL.  NO FURTHER DISCREPANCIES REPORTED.  (X)
